# SDR R61A20110077

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 11,988 hours, 9,808 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 2327H030
- Part serial: 0226
- Condition: Leaking
- Location: Nr 2 Reservoir
- Part time: 15 hours, 10 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB HYD 2 QTY DROPPED TO 10 PERCENT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT DEN, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RELIEF VALVE PER EMB AMM, AND THE A/C WAS RETURNED TO SERVICE.
